# SDR DALA2020020700972

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 1,481 hours, 676 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION: FUEL LEAK SUSPECT AT FL390 COMPLIED WITH CHECKLIST, DIVERTED TO KTYS. R ENG FUEL LEAK DETECTED/REPORTED BY R EEC CH A OR B. RAN ENG & PERFORMED GVI. NO LEAKS NOTED. SUSPECT INT. FAULT MAY HAVE BEEN GENERATED BY FUEL FLOW XMTR ON MEL, REF A/C LOG 7210830 FOR CORRECTIVE ACTION THIS STATION THIS VISIT. ATL-MCC NOTIFIED. OK TO CLOSE LOG. REF A220 AMM 73-11-00, 34-61-00, & 73-31-21. NOTE RAN BOTH ENGINES DURING ABOVE OPS CKS. ALL PARAMETERS ENG 1/2 COMPARABLE. (LP# 7210836)
